Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73757 Total View: 1204363
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 6, Issue 2

Volume 6, Issue 2 (2022)

12 articles in this issue

Article Open Access

Research on Importance and Correlation Evaluation of Music Network Nodes Based on Page Rank Algorithm

Yinglin Ge, Yuxuan He

DOI:http://dx.doi.org/10.26855/jamc.2022.06.012

Views: Published: July 8,2022

Article Open Access

Automated System for Monitoring the State of the Financial Market

M. E. Alaei

DOI:http://dx.doi.org/10.26855/jamc.2022.06.011

Views: Published: July 6,2022

Article Open Access

Training RNN-T with CTC Loss in Automatic Speech Recognition

Guangdong Huang, Dan Zhou, Sen Dan, Fen Chi

DOI:http://dx.doi.org/10.26855/jamc.2022.06.010

Views: Published: July 1,2022

Article Open Access

Galerkin Weighted Residual Method for Solving Fourth Order Fractional Differential and Integral Boundary Value Problems

Umme Ruman, Md. Shafiqul Islam

DOI:http://dx.doi.org/10.26855/jamc.2022.06.009

Views: Published: June 20,2022

Article Open Access

Impacts of Magnetic Field, Internal Heat Generation, Ambient and Fin Surface Temperatures on the Thermal Performance of Radiating Fin with Variable Thermal Conductivity

M. G. Sobamowo, O. A. Adeleye, A. A. Yinusa, B. O. Adesoye, O. C. Osih

DOI:http://dx.doi.org/10.26855/jamc.2022.06.008

Views: Published: June 7,2022